# SDR UALA2011110305962

- Difficulty date: November 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 57,472 hours, 21,678 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RUDDER PEDALS WILL NOT MOVE AFT WHEN PULL TO ADJ HANDLE IS MOVED.  REPLACED CAPTAIN'S RUDDER PEDAL ACTUATOR AND LUBED IAW MM.  OPS CHECK GOOD.
